American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18B15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] M. E. Adams, V. Koubek and J. Sichler. Isomorphism universal varieties of Heyting algebras . Trans. Amer. Math. Soc. 319 (1990) 309-328. MR 955486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] M. Makkai. Full continuous embeddings of toposes . Trans. Amer. Math. Soc. 269 (1982) 167-196. MR 637034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] E. Fried and J. Sichler. Homomorphisms of integral domains of characteristic zero . Trans. Amer. Math. Soc. 225 (1977) 163-182. MR 0422382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1